# SDR COMA0460475

- Difficulty date: June 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 5,773 hours, 4,945 cycles
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER ENGINE SUPPORT BEAM IS CRACKED.  C/W REO 601R-53-61-366.
